Alert archive / Tennessee / Wind Advisories in 2007
Wind Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Feb 24, 2007, 12:10 PM CST for 39 counties in Tennessee. It took effect at Feb 24, 2007, 1:29 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2007, 12:10 PM CST (18:10 UTC)
- In effect from
- Feb 24, 2007, 1:29 PM CST
- Expired
- Feb 25, 2007, 3:04 AM CST
- In force
- 14 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3682 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 241810 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1210 PM CST SAT FEB 24 2007 ...THE LAKE WIND ADVISORY FOR THIS AFTERNOON AND EVENING HAS BEEN CANCELED... ...A WIND ADVISORY IS IN EFFECT TONIGHT FOR ALL OF MIDDLE TENNESSEE... .A STRONG LOW PRESSURE CENTER HEADED TOWARD THE OHIO VALLEY WILL BRING A STRONG COLD FRONT THROUGH MIDDLE TENNESSEE TONIGHT. LOOK FOR SURFACE WINDS TO INCREASE DURING THE AFTERNOON, WITH SOUTHERLY WINDS OF 15 TO 25 MILES AN HOUR EXPECTED TO PERSIST OVERNIGHT, AND OCCASIONALLY HIGHER GUSTS. TNZ005>011-022>034-056>066-075-077>080-093>095-242200- /O.CAN.KOHX.LW.Y.0001.000000T0000Z-070225T0600Z/ /O.NEW.KOHX.WI.Y.0001.070225T0000Z-070225T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1210 PM CST SAT FEB 24 2007 ...LAKE WIND ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY FROM 600 PM THIS EVENING UNTIL 600 AM CST SUNDAY. THE LAKE WIND ADVISORY THAT WAS ISSUED PREVIOUSLY HAS BEEN CANCELLED. A STRONG LOW PRESSURE CENTER HEADED TOWARD THE OHIO VALLEY WILL BRING A STRONG COLD FRONT THROUGH MIDDLE TENNESSEE TONIGHT. LOOK FOR SURFACE WINDS TO INCREASE DURING THE AFTERNOON, WITH SOUTHERLY WINDS OF 15 TO 25 MILES AN HOUR EXPECTED TO PERSIST OVERNIGHT, ALTHOUGH WINDS AS HIGH AS 35 MPH MAY OCCASIONALLY BE OBSERVED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES, SO USE EXTRA CAUTION. $$ ROSE
4 follow-up statements
000 WWUS74 KOHX 241929 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 129 PM CST SAT FEB 24 2007 ...A WIND ADVISORY IS IN EFFECT THROUGH TONIGHT FOR ALL OF MIDDLE TENNESSEE... .A STRONG LOW PRESSURE CENTER HEADED TOWARD THE OHIO VALLEY WILL BRING A STRONG COLD FRONT THROUGH MIDDLE TENNESSEE TONIGHT. LOOK FOR SURFACE WINDS TO INCREASE DURING THE AFTERNOON, WITH SOUTHERLY WINDS OF 15 TO 25 MILES AN HOUR EXPECTED TO PERSIST OVERNIGHT, AND OCCASIONALLY HIGHER GUSTS. TNZ005>011-022>034-056>066-075-077>080-093>095-242200- /O.EXT.KOHX.WI.Y.0001.070224T1929Z-070225T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 129 PM CST SAT FEB 24 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... A STRONG LOW PRESSURE CENTER HEADED TOWARD THE OHIO VALLEY WILL BRING A STRONG COLD FRONT THROUGH MIDDLE TENNESSEE TONIGHT. LOOK FOR SURFACE WINDS TO INCREASE DURING THE AFTERNOON, WITH SOUTHERLY WINDS OF 15 TO 25 MILES AN HOUR EXPECTED TO PERSIST OVERNIGHT, ALTHOUGH WINDS AS HIGH AS 35 MPH MAY OCCASIONALLY BE OBSERVED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES, SO USE EXTRA CAUTION. $$ ROSE
000 WWUS74 KOHX 242120 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 320 PM CST SAT FEB 24 2007 ...A WIND ADVISORY IS IN EFFECT THROUGH TONIGHT FOR ALL OF MIDDLE TENNESSEE... .A STRONG LOW PRESSURE CENTER HEADED TOWARD THE OHIO VALLEY WILL BRING A STRONG COLD FRONT THROUGH MIDDLE TENNESSEE TONIGHT. LOOK FOR SOUTHERLY SURFACE WINDS OF 15 TO 25 MILES AN HOUR TO PERSIST OVERNIGHT, WITH OCCASIONALLY HIGHER GUSTS. TNZ005>011-022>034-056>066-075-077>080-093>095-251015- /O.CON.KOHX.WI.Y.0001.000000T0000Z-070225T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 320 PM CST SAT FEB 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A STRONG LOW PRESSURE CENTER HEADED TOWARD THE OHIO VALLEY WILL BRING A STRONG COLD FRONT THROUGH MIDDLE TENNESSEE TONIGHT. LOOK FOR SOUTHERLY SURFACE WINDS OF 15 TO 25 MILES AN HOUR TO PERSIST OVERNIGHT, WITH OCCASIONALLY HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES, SO USE EXTRA CAUTION. $$ ROSE
000 WWUS74 KOHX 250537 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1137 PM CST SAT FEB 24 2007 ...A WIND ADVISORY IS IN EFFECT THROUGH TONIGHT FOR EASTERN HALF OF MIDDLE TENNESSEE... .A STRONG LOW PRESSURE CENTER HEADED TOWARD THE OHIO VALLEY WILL BRING A STRONG COLD FRONT THROUGH MIDDLE TENNESSEE TONIGHT. LOOK FOR SOUTHERLY SURFACE WINDS OF 20 TO 30 MILES AN HOUR TO PERSIST OVERNIGHT... WITH OCCASIONALLY HIGHER GUSTS. TNZ005>007-022>027-056>060-093>095-250645- /O.CAN.KOHX.WI.Y.0001.000000T0000Z-070225T1200Z/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE- LAWRENCE-GILES- 1137 PM CST SAT FEB 24 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELED THE WIND ADVISORY FOR WESTERN MIDDLE TENNESSEE. THE WIND ADVISORY FOR THE WESTERN HALF OF THE MID STATE IS CANCELED. WINDS HAVE DECREASED IN THE WESTERN HALF OF THE MID STATE AS THE PREFRONTAL BOUNDARY HAS MOVED EASTWARD. THUS THE WIND ADVISORY ACROSS WESTERN MIDDLE TENNESSEE HAS BEEN CANCELED. $$ TNZ008>011-028>034-061>066-075-077>080-251200- /O.CON.KOHX.WI.Y.0001.000000T0000Z-070225T1200Z/ SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 1137 PM CST SAT FEB 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE EXTRA CAUTION. $$
000 WWUS74 KOHX 250904 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 304 AM CST SUN FEB 25 2007 ...WINDS HAVE SUBSIDED AND ADVISORY CANCELLED... TNZ008>011-028>034-061>066-075-077>080-251015- /O.CAN.KOHX.WI.Y.0001.000000T0000Z-070225T1200Z/ SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 304 AM CST SUN FEB 25 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND ADVISORY. $$ GIRODO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Feb 24, 3:51 AM CST, 8 hours 19 minutes earlier.
Area forecast discussion, Feb 24, 3:51 AM CST, 8 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 351 AM CST SAT FEB 24 2007 .DISCUSSION... STRONG SFC LOW WILL MOVE ACR THE CNTL PLAINS TODAY...INTO MISSOURI THIS EVENING. UPR RIDGE SHIFTS OVR MID TN TODAY...AND STORMS TO THE WEST WILL MOVE NORTHEAST. THE AIRMASS WILL NEED TO MODIFY SIGNIFICANTLY BEFORE MEASURABLE RAINFALL OCCURS. SFC DEWPOINTS WERE IN THE TEENS ACR MID TN TO THE LOWER 20S ALONG THE MID MS VLY. SO WILL SLOW DOWN GFS TREND TO BRING IN RAINFALL TODAY (OR LOWER MAV POPS). MAV TEMPS TOO LOW. PRESSURE GRADIENT WILL STRENGTHEN QUICKLY ACR MID TN. SOUTHEAST WINDS MAY REACH 30 MPH WITH HIGHER GUSTS. LAKE WIND ADVISORY POSTED 24/18-25/06Z. TONIGHT...MODELS CONTINUE TO INDICATE A SQUALL LINE MAY HOLD TOGETHER AND MOVE INTO W MID TN THIS EVENING. AS BEFORE...THERE IS A LOT OF WIND ENERGY IN THE MODELS BUT LITTLE CONVECTIVE POTENTIAL ENERGY. SYNOPTIC FORCING WORKS DOWN FROM MID LVLS THIS EVENING WITH CAT POPS JUSTIFIED. DAMAGING WINDS APPEARS TO BE THE MAIN HAZARD...BUT NOT WIDESPREAD RISK IN MID TN AT THIS TIME. IN FACT...SPC HIGHLIGHTS ONLY SOUTHWEST MID TN IN A SLIGHT RISK. COLD FRONT WITH DRY SLOT AND RATHER ODD SOUTHWEST WIND SHIFT WILL WORK IN AFTER MIDNIGHT. PCPN COVERAGE SHOULD DECREASE IN THE WEST AS PARTLY CLOUDY SKIES DEVELOP. COLDER AIR WILL WORK IN SUN..AND ALL MOS TEMPS APPEAR TOO HIGH. COLDER AIR CONTINUES SUN NIGHT AND THERE COULD BE FLURRIES EAST OF INTERSTATE 24 AFTER MIDNIGHT. COOLER PATTERN CONTINUES INTO WED...WITH APPROACH OF SFC LOW AND CHC OF THUNDERSTORMS THU. CHC RAIN CONTINUES INTO FRI WITH A DECREASE IN COVERAGE. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 62 47 54 34 / 30 100 20 10 CLARKSVILLE 60 44 52 32 / 80 100 20 10 CROSSVILLE 58 47 54 30 / 20 100 60 20 && .OHX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 04
Hazardous weather outlook, Feb 24, 10:00 AM CST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1000 AM CST SAT FEB 24 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-251130- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 1000 AM CST SAT FEB 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM GATHERING STRENGTH OVER THE PLAINS STATES WILL DRAG A COLD FRONT TOWARD THE MID STATE LATER TONIGHT. AHEAD OF THE FRONT...WINDS OUT OF THE SOUTH AND SOUTHEAST WILL INCREASE TO 20 TO 30 MPH...WITH POSSIBLE GUSTS TO NEAR 40 MPH. THESE WINDS WILL CONTINUE OVERNIGHT. WITH WINDS THIS STRONG...SOME LARGE LIMBS AND SHALLOW ROOTED TREES MAY BE BLOWN DOWN. IN ADDITION...A LINE OF THUNDERSTORMS WILL MOVE INTO THE MID STATE LATER TONIGHT...POSSIBLY PRODUCING DAMAGING WINDS. THIS LINE IS EXPECTED TO MOVE INTO THE NASHVILLE AREA BETWEEN 11 PM AND 1 AM... AND INTO THE HIGHER ELEVATIONS OF THE PLATEAU BETWEEN 1 AM AND 3 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED LATER TONIGHT. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:17 AM CST | Lake Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 9 hr |
Nearby
Wind Advisories in Tennessee, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.